# SDR DHL2008782002

- Difficulty date: January 9, 2008
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING THE NR 2 ENGINE FIREWALL, FOUND AN APPROX 2 1/4 INCH CRACK IN AFT WEB AT 8 O'CLOCK POSITION APPROX 6" FROM FLEX ADAPTER.  REPAIR WILL BE MADE IAW SRM 54-10-01, 54-10-03 FIG 1 AND M/M 51-30-0.
